# SDR HNAA2024070800532

- Difficulty date: May 28, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E040577 BAGGAGE DOOR LWR INTERAL SKIN LINER 2EA FASTENER HOLES SHOW SIGNS OF CORROSION.  RAR BAGGAGE DOOR INNER LOWER SKIN IAW SRM 51-30-01
